Volume 7, Issue 2 (Vol.7, No. 2, 2021)                   mmr 2021, 7(2): 191-200 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Esmaeili K. APPROXIMATION IN BANACH ALGEBRAS OF VECTOR-VALUED FUNCTION SPACES. mmr 2021; 7 (2) :191-200
URL: http://mmr.khu.ac.ir/article-1-2977-en.html
Faculty of Engineering, Ardakan University, Ardakan, Iran , esmaeili@ardakan.ac.ir
Abstract:   (1456 Views)
In this paper, we give a criterion for the density of a subspace of lip _{alpha} (X; S)
when (X; d) is a compact metric space, S is a complex Banach space and 0 < alpha< 1.
In the case where X = [a; b], we conclude that Lip1(X; S) is dense in lip _{alpha}(X; S). Also,
using Bochner spaces and the duality we show that C1([a; b]; S), the space of continuously
differentiable S-valued functions on [a; b], is dense in lip _{alpha} ([a; b]; S)../files/site1/files/72/2Abstract.pdf
Full-Text [PDF 463 kb]   (394 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/07/12 | Revised: 2021/08/7 | Accepted: 2019/11/4 | Published: 2021/09/1 | ePublished: 2021/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb